کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4624453 1631614 2017 22 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
On γ-positive polynomials arising in Pattern Avoidance
ترجمه فارسی عنوان
درباره چندجمله‌ای های γ مثبت که ناشی از اجتناب از الگو است
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
اجتناب از الگو ؛ گامای مثبت؛ جایگشت از هم جدا؛ فرودها؛ Excedances؛ وارونه
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی

A classical result of Foata and Schützenberger states that the γ-coefficients of the Eulerian polynomials enumerate permutations without double descents by the number of descents. In this paper, based on works of Cheng et al. and Stankova, we provide similar combinatorial interpretations for the γ  -coefficients of the inversion polynomials on 321-avoiding permutations and the descent polynomials on Separable permutations (or (2413,3142)(2413,3142)-avoiding permutations) and (1342,2431)(1342,2431)-avoiding permutations. Some further open problems are also proposed.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Advances in Applied Mathematics - Volume 82, January 2017, Pages 1–22
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت